# SDR SWIA2025080500007

- Difficulty date: May 7, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 49,670 hours, 43,906 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B HINGE BOX HAS DAMAGE. AFT SIDE.  BLENDED- OUT LIGHT DAMAGE ON LEFT WING I/B HINGE BOX AND FOUND TO BE WITHIN LIMITS. NDT NOTED NO DISCREPANCIES REFERENCE TAILWIND INSPECTION INC WO NO. 14350-2837. APPLIED CADMIUM PLATE AND PRIMER ON REWORKED AREA PER MHIRJ REO 601R-57-21-3937.  TASK CARD 51-900-1002-SKY.
